# SDR AWXA200400998

- Difficulty date: August 15, 2004
- Submitted: September 10, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- Engine: Iae V2500A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711242020000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON LT AFT SHEAR PLATE BETWEEN FR 69 AND FR 70, AT STR 24 LT.  MAINTENANCE REMOVED CORRODED LT AFT SHEAR PLATE FROM FR 69 TO FR 70, AT STR 24 LT; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
